# SDR 05FDEA02981

- Difficulty date: September 17, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 50,574 hours, 35,813 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING NR 3437 HAS CORROSION (EXFOLIATED).  REMOVED ANGLE IAW B727 SRM 51-30-2.  FABRICATED ANGLE IAW BAC DRAWING 65-25582.  ALODINED AND PRIMED ANGLE IAW B727 SRM 51-10-2.  INSTALLED ANGLE IAW B727 SRM 51-30-2.  REMOVED TEE CHORD IAW B727 SRM 51-30-2.  FABRICATED CHORD IAW BAC DRAWING 65-25582.  ALODINED AND PRIMED TEE CHORD IAW B727 SRM 51-10-2.  INSTALLED TEE CHORD IAW B727 SRM 51-30-2.
